# SDR SWIA201333346

- Difficulty date: April 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 29,217 hours, 23,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 202 BULKHEAD IS CRACKED AT PARK BRAKE ROD, FWD HYDRAULIC BAY.  (C-CHECK)  REPAIRED LEFT FS 202 PRESSURE BULKHEAD IAW REO.
